# SDR CALA2015061893983

- Difficulty date: June 17, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 55,458 hours, 22,522 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY FWD LT MSG AFTER EMER LIGHT TEST.  ACCOMPLISHED EPSU TEST FAULT MSG EPSU BATTERY LT DISPLAYED.  REPLACED LT EPSU BATTERY IAW AMM 33-51-38.  TEST OPERATES NORMAL.
